Share your common side effects

Discussion in 'Side Effects' started by Peteroman, Sep 22, 2014.

  1. 3DGirl

    3DGirl New Member

    I think I am getting this as well. It makes my experience a little more complicated because I had to switch to a new "make" of contact lenses around the same time (because they stopped MAKING the exact ones I've been wearing for 20+ years) but they're the same prescription in the end - yet my vision seems to be a little bit worse. I'm having trouble for the first time in my life, making out the words on tiny little bottles/packaging etc, particularly when it's not in very different colors. I blamed it on my contacts at first, but this is my second pair now, and I'm pretty sure it's the Mod. Please post more if you can confirm it in any way... like does it recover when you're on a break?
     
  2. I have heard that the effects are usually minor in comparison to other performance enhancing or 'drive' drugs.
     
  3. Steven Richards

    Steven Richards New Member

    Common side effects of modafinil are
    • Black, tarry stools
    • blurred vision or other vision changes
    • chest pain
    • chills or fever
    • clumsiness or unsteadiness
    • confusion
    • dizziness or fainting
     
  4. I tried modafinil up to 1200mg now very large dosage, i have been hosted 1 month im the hospital in 2015 for a chemical lung infection. The reason i took it was to test how far my body could go. So basiclay my system is as weak as a person hanving a heavy flu. Dont know if you can compare it with the sr virus (flu). First 200mg felt totaly amazing, finished a week of work that had been delaid in my office. Next tablet 400mg felt amazing nobody could stop me, work felt amayzing inhad a big euphornia felling very good. Tel i went in a half our from 400 to 800 mg, my mind felt amazing but my body was feeling warm a very flushed felling everyware, and a lot of gases but not paynfull at all. Ten took the 5th one 1000mg felt like the king of the world in my mind. But i coudnt speak well. I was not social at all and had the felling my body was falling a sleep but my mind was fully awake. And if i tried to do anything else then work my mind got very confused. Took the carpool home, went to the toilet ( took forever to do my needs). But i was playing a game so my focus was away, btw i should mention i took like 8 coffes whil on moda. So i got home and took a redbull with 100mg and 25 mins later another 100mg. I Felt super amazing and my mind was working again for 500% the cool thing was thatthe projects i finished on moda wasnt bad work. It was better than in my normal work day, didnt spect that. Okay so i am now on 1200mg after twenty minutes writing i felt dizzy and felt like fainting i am used to anestetics and other subtances so i didnt panic but i held 112 (911) on my phone. After 10 minutes trying to stay awake and enjoy the felling i was feeling beter my mind worked again and iam focused. But i was more focused on what i felt. So i went online to see other expierences. I saw people who took 2 g and didnt had this fainting syntom or "nearly" fainting. So i am suposed if you body has a weak funcioning moda helps temporaly and then it shuts of? I am trying to get a max of 1600mg no i am taking 50 mg each hour and my doctor knows about the project. The thing i want to test is how long can i last on moda before my body breaks ( i know is stupid but i got the idea and i need to go) i orderd 2000mg but gave 400 to a friend because i think 1600 mg is my max. For my body that should be to mutch. My doctor said if i dosed it right its not an overdose but could cause internal failures in the next week. Sorry for my long mesage and my bad gramma. I dont know if you can used this info but i felt like posting it on this topic. Ps i get this feeling in my private part like someone is tickling me with a feather. Its also totaly dark outside and it feels like noon also my muscles are tensioned.
    Have a good week. - Some guy experimenting
     

Share This Page